# SDR SIMA20151031001

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 38,986 hours, 34,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT NOT WORKING.  R & R LIGHT BULB.  OPERATIONS TESTED GOOD IAW AMM 20-00-00 STANDARD MX PRACTICES.
